RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 32, Number 1  


An evolutionary Newton procedure for solving nonlinear equations
T. Zhanlav, I. V. Puzynin
3
Singular boundary-value problems and their approximation for nonlinear ordinary differential equations
D. S. Dzhumabaev
13
The parametrization of boundary conditions in shooting algorithms for the numerical solution of nonlinear boundary-value problems
V. V. Kuznetsov
30
Finite-order Abelian groups in the numerical analysis of linear boundary-value problems of potential theory
E. V. Zakharov, S. I. Safronov, R. P. Tarasov
40
Representation of the solutions of two-dimensional analogues of the Sobolev equation by generalized Taylor and Laurent series
Yu. D. Pletner
59
On soliton perturbations excited by an oscillator in a boundary layer
S. P. Popov
71
Implicit method of solving the equations of radiative gas dynamics
A. I. Zuev
82
Inverse three-dimensional problems of the simultaneous determination of the absorption coefficient and the source function for the transport equation
V. I. Gryn', L. V. Nitishinskaya
97
Nonsimulation estimates in Monte Carlo methods
A. I. Khisamutdinov, S. O. Shishmarëva
115
The dynamic system that arises in the problem of the evaporation of a turbulent layer in a homogeneous fluid
V. N. Grebenev
123
A class of adaptive algorithms for approximating convex bodies by polyhedra
G. K. Kamenev
136

Scientific communications
Block symmetries in spectral problems for matrix bundles
Kh. D. Ikramov
153
Recalculation formulae for a partially resolving operator
A. Ya. Belyankov
157
Properties of regular mathematical programming problems
G. A. Maksimova, A. A. Tret'yakov
162
Solution of the generalized Neyman–Pearson problem using the methods for the optimal partitioning of sets
E. M. Kiseleva
167

A letter to editorial board
S. A. Shishkin
174
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020